# SDR IPXA13179801

- Difficulty date: July 31, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 13,742 hours, 8,714 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A57960000007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT INBD FLAP UPPER SKIN IS CHAFED IN 2 PLACES BETWEEN RIB 11 AND 12 STR 2.1 TO STR 2.4.  ACCOMPLISHED REPAIR ON RT INBD FLAP UPPER SKIN BETWEEN RIB 11 AND 12 STR 2.1 TO STR 2.4 IAW EO A300-5750-51802-A, PARA 6A.
